# SDR SWIA200413078

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 29,470 hours, 36,172 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0631
- Condition: Malfunctioned
- Location: Rudder
- Part time: 9,050 hours, 10,896 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL FIRST OFFICER EXPERIENCED A STIFF RIGHT RUDDER INPUT THEN A TEMPORARY FREEZE (STOP) THEN UNCOMMANDED LEFT RUDDER INPUT/BUMP.  ALL SYSTEMS OK DURING FLIGHT.  REPLACED GREEN SYSTEM RUDDER ACTUATOR IAW MM 27-22-02.  OPS CHECK GOOD.
